Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Asymptotic theorems for sums of independent random variables defined on a tree


Authors: A. Joffe and A. R. Moncayo
Journal: Bull. Amer. Math. Soc. 79 (1973), 1220-1222
MSC (1970): Primary 60B10, 60J80
MathSciNet review: 0331476
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Theodore E. Harris, The theory of branching processes, Die Grundlehren der Mathematischen Wissenschaften, Bd. 119, Springer-Verlag, Berlin; Prentice-Hall, Inc., Englewood Cliffs, N.J., 1963. MR 0163361 (29 #664)
  • 2. A. Joffe, Branching processes which perform a random walk, Symposium on Applied Stochastic Processes, Rochester, August 1971.
  • 3. A. Joffe and A. R. Moncayo, On sums of independent random variables defined on a binary tree, Bol. Soc. Mat. Mexicana (2) 18 (1973), 50–54. MR 0345167 (49 #9906)
  • 4. P. E. Ney, The limit distribution of a binary cascade process, J. Math. Anal. Appl. 10 (1965), 30–36. MR 0171320 (30 #1551)
  • 5. P. E. Ney, The convergence of a random distribution function associated with a branching process, J. Math. Anal. Appl. 12 (1965), 316–327. MR 0184287 (32 #1760)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60B10, 60J80

Retrieve articles in all journals with MSC (1970): 60B10, 60J80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13387-7
PII: S 0002-9904(1973)13387-7